double doses of ibuproxin (wellbutrin)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

janesmith
New Member


Date Joined Dec 2010
Total Posts : 2
   Posted 12/9/2010 8:21 AM (GMT -6)   
I was taking 150mg of ibuproxin each morning and my doctor wanted me to double to 300mg . In order not waste what pills I had, doctor said to double the 150s until I got the 300mg prescription filled.

I got the 300mg on Monday and started taking it .. out of habit I took 2 instead of 1 (took 600mg). Never realized what I did ... had very bad headache on mon. I've continued to have severe headaches .. and felt dizzy and nausea last night .. still not realizing what I was doing with 600mg ..

This morning I had my med with breakfast ... and as soon as I took it, (thank goodness) I realized I took 2 300mg and have been doing this now for 4 days! ..

I am very worried ...what should I do ?? I have a call in to my doctor this morning.

I can't believe I did this.

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/9/2010 8:33 AM (GMT -6)   
Good Morning,
 
Welcome to HealingWell.  You have done the right thing in placing a call to your Doctor as he can advise you best on the error in doubling your dose accidentally.
Another good source that can answer questions about overdose of medications is Poison Control.
 
For a poison questions re medications  in the U.S. call 1-800-222-1222.
 
Kindly,
Kitt
 
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

janesmith
New Member


Date Joined Dec 2010
Total Posts : 2
   Posted 12/9/2010 9:05 AM (GMT -6)   
Just realized I typed the wrong drug name .. its buproprien

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/9/2010 12:20 PM (GMT -6)   
Trade name for this drug is Wellbutrin. 
 
The biggest risk when accidentally taking 600mg of Wellbutrin would be seizures. Four days at 600mgs needs to be discussed with your Doctor.  I would recall your Doctor's office and talk to his nurse if you cannot get through to him - explain what has happened.
 
This is a safety issues and your Doctor remains the best person to advise you.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

MrsCongleton
New Member


Date Joined Dec 2010
Total Posts : 4
   Posted 12/12/2010 1:54 PM (GMT -6)   
Oh no. I would be panicking. Wellbutrin made me REALLY sick and paranoid when they started me out. they lowered the dose, but if I drink coffee with it, those symptoms come back again.

Well later you should tell us how you like it...once they level it out. I'm curious, because for me it has a lot of weird side effects and only a mild improvement of depression. But it sounds (since you didn't go crazy on 600 mg) like it has a completely different effect on you. just curious. yeah, I would watch out for seizures today.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 10:40 PM (GMT -6)
There are a total of 3,004,500 posts in 329,147 threads.
View Active Threads


Who's Online
This forum has 161741 registered members. Please welcome our newest member, Vicky1953.
209 Guest(s), 7 Registered Member(s) are currently online.  Details
island time, Michael_T, 3timechamp, Girlie, Lightlife, InTheShop, (Seashell)